Jacobian tori associated with a finite graph and its abelian covering graphs

Motoko Kotani, Toshikazu Sunada

Research output: Contribution to journalArticle

25 Citations (Scopus)

Abstract

We develop a graph-theoretic analogue of the Jacobian torus, which is defined, for a finite graph X, as the torus H1(X,R)/H1(X,Z) with a natural flat metric. It is observed that this notion, especially the volume of Jacobian tori, appears in many contexts of graph theory.

Original languageEnglish
Pages (from-to)89-110
Number of pages22
JournalAdvances in Applied Mathematics
Volume24
Issue number2
DOIs
Publication statusPublished - 2000 Feb 1

Keywords

  • Jacobian torus; Albanese torus; abelian covering; complexity; girth

ASJC Scopus subject areas

  • Applied Mathematics

Fingerprint Dive into the research topics of 'Jacobian tori associated with a finite graph and its abelian covering graphs'. Together they form a unique fingerprint.

  • Cite this